Skip to content
Bike riding
avatar
An_256786 posted:
I started riding a bike after many years. I started spotting and it seems to get heavier after every bike ride. I am also experiencing cramps. Is that normal?
Reply
 
avatar
tlkittycat1968 responded:
Nope. If the spotting continues, see your doctor.


Helpful Tips

itching
several years ago I had this same problem...intense itching in the vaginal area, but no discharge or odor. I saw several doctors who said i ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.